Jump to content

Search the Community

Showing results for tags 'cure'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • A Test Forum
  • Disorders
    • Facial Blushing
    • Excessive Sweating
    • Rosacea
    • Social Phobia
  • Treatments
    • Cognitive Behavior Therapy (CBT)
    • Skin Treatments
    • ETS
    • Other treatments
  • Social
    • Socializing
    • Blushfest
  • Off-Topic
    • Off-Topic Section
  • Admin

Blogs

  • ESFB Channel Blog
  • Minnock1's Blog
  • Sweden's Blog
  • tiago
  • Host your business website with Fast, Secure Hosting company of Singapore

Calendars

  • Community Calendar

Found 6 results

  1. I want to know how many persons are here that only blush because of social interaction, without getting red because of other factors like temperature, exercising, alcohol, food etc.. I ask because i think those are 2 different problems, one is caused by a physical issue and the other one by psychological problems.. we might have different cures.
  2. Hi! This is still working: http://esfbchannel.invisionzone.com/index.php?/topic/4063-tablet-cures-blushing/ I have gave a speach at a wedding, sat around a table holding conversation and more! This seems to wierdly work! - just go to your docs and say you're hearing voices and you've done some research, can you go on Olanzapine lol. Well, worth a shot incase you can think of another way to obtain Olanzapine. I hope someone can try it and let us all know! Thanks, James.
  3. Hi I have found what might be a possible treatment, in tablet form - however it might be quite hard to obtain from your GP at present - but perhaps not impossible if you explain the problem and in detail how it is affecting you. It is not really prescribed for this at problem individually at present (flushing / blushing), but does seem to help (to cure blushing / flushing) - and is kind of a side effect, that might not have been intended - but all suggests it could very well work! I struggled for years with the blushing problem, social situations etc. Then through traumatic experiences in my life - I developed what doctors would call a mental illness. The next stage was going through differen't medications over the years to see what worked to help this, and the blushing continued throughout. That is - until I was put on a course of what is known as 'olanzapine' - a mood stabilizing medication. And here's the good news - a few months in, no more blushing. It's also helped me mentally. I thought I would come back here and post because I was in the same situation of searching for solutions on here for a long time. A little more about this medication: -------------------------------------------- - You might find differing view points across the internet as you might with any medication: Some people have had a positive experience with this medication, some not so positive. However, here's a way I look at it: This medication is prescribed, by the NHS and across the world to patients daily, and people can stay on this medication throughout their entire life with good results, taking quite high doses daily. My view is that perhaps this would not be the case if it was not a safe form of long term medication in most cases, and positive results to be had staying on it long term - they recommend people do infact stay on this medication long term. Also - I have been on a dose of 7.5mg daily for 3 years with no side effects. Obtaining the medication: --------------------------------- It can be prescribed for a variety of disorders. Google 'olanzapine for social anxiety' and you might find some more info. Here's a link I found: http://www.nomorepanic.co.uk/showthread.php?t=121878 Here, this has been prescribed for social anxiety and seems to have worked: "I awoke the next day feeling a little groggy but relaxed, calm and not a single hint of anxiety." - Something to note is that, here this post is about an overall negative experience, but it seems to have helped with the anxiety, and was prescribed for social anxiety which is what you might need to explain to your doctor. And there are probably differing experiences with this medication, but the other point here is it seemed to help with this anxiety. 'Zyprexa' is one brand name for olanzapine, and 'Teva' is another. Who this might work for ------------------------------ I don't want to build false hope, because this solution is under studied and under explored - but it might very well work and might be worth a shot if you are considering drastic measures. It takes a little while to kick in due to the nature of the medication and how it works - some times a month or so might be needed on it to start seeing results - and if you are contemplating it, I would take your doctors advice, but at least give it a few weeks - it did not work straight away for me. Took maybe 1 to 1 and 1/2 months to start working. Doses - it might work in smaller doses, 2.5mg / 5mg or even less. I was on 7.5mg (still quite low), and have recently increased to 12.5mg, which would be considered a medium dose, and doses can go up to 30mg which would be a high dose. Things to watch for ------------------------ Your doctor can give you advice on this and people might respond differently to this type of medication. For me I didn't experience any negative side effects during the three years I have been on it. One thing is coming off this type of medication. You need to do this by reducing the dose gradually down to 0, as stopping it all at once can cause side effects. I have experienced this when stopped taking it for a period, and there was some unpleasant side effects, but taking a dose again stopped these. It needs to be reduced gradually down to get you used to not taking it anymore. Also, I did experience low mood for a while during the first few months, but this improved over time. Time seems to be the key to this medication - For some reason this type of medication does not work like a paracetamol which can work instantly at times. It takes a while to start working, before there's any consistency. Conclusion: --------------- I hope it works for people! - and hope they can post their results on here if they are going to try this option. Talk to your GP about 'olanzapine' (or brand names Zyprexa / Teva) for social anxiety, and let us know a few months in how you are doing and if it has helped. Cya and best of luck! James.
  4. Hello! Recently I came across a forum of someone who had tried the no flush version Niacin and found relief in both blushing and anxiety. I have spent the last day trying to find more information on the topic but I can't seem to find anything... if someone has knowledge of this specific supplement and its relation to blushing and anxiety I would love to hear more about it! Thanks.
  5. I have found a cure that REALLY works. I have already posted this treatment, and since it has been a long time now with minimal blushing / flushing with this treatment, that is to say cured, it makes sense to highlight that this aproach really works well! - and could be a complete solution people are really looking for - life without blushing / flushing, taken care of by a tablet once a day on a night! It has really worked! So here's the complete topic again - and let me know how people get on. The only point is that it takes about 2/3 months to kick in due to the nature of the tablet, but then no more blushing / flushing! It's been consistently finished with for me: http://esfbchannel.invisionzone.com/index.php?/topic/3772-a-possible-treatment-in-tablet-form-but-hard-to-obtain-as-of-yet/ Hope it goes well! James.
×